MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HIGH DEFINITION LCD MONITOR

SHIRAKAWA OLYMPUS CO., LTD. HIGH DEFINITION LCD MONITOR
Model Number OEV262H
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the high-definition liquid crystal display (lcd) monitor for a separate issue.During the initial evaluation of the returned device, it was found that the faulty output signal power caused the unit to shut down.No patient involvement.
 
Additional Manufacturer Narrative
The final investigation has been completed.Based on the final investigation of the device, failure identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction the power shuts down was due to disconnection in printed circuit (g1) board.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.

Brand Name
HIGH DEFINITION LCD MONITOR
Common Device Name
HIGH DEFINITION LCD MONITOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50484424
Report Number3002808148-2026-30179
Device Sequence Number13312887
Product Code FET
UDI-Device Identifier04953170363498
UDI-Public04953170363498
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOEV262H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown